# SDR SWIA201335634

- Difficulty date: December 12, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 30,109 hours, 25,492 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED HYD 3 LOW PRESS CAUTION MESSAGE FOLLOWED BY A GEAR DISAGREE & NOSE DOOR OPEN WARNING.  MESSAGES THE GEAR DID COME UP & ALL MESSAGES CLEARED.  ENROUTE HYDRAULIC 3 SYSTEM PRESSURE READ 100% CONTINUOUSLY UNTIL THE GEAR WAS LOWERED.   NO ISSUES WITH LOWERING THE LANDING GEAR, SYSTEM OPERATED NORMALLY.  FLT 5361 BLEED & INSPECTED NR 3 SYS HYD IAW AMM.  JACKED AIRCRAFT & COMPLIED WITH GEAR SWINGS FOLLOWED BY A FREEFALL CHECK.  ALL OPERATIONS CHECKED GOOD.
